# SDR SWAA2021081581075

- Difficulty date: May 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 55,517 hours, 32,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT B.S. 947; L.B.L. 10 - R.B.L. 21; W.L. 154. / CORROSION ON AFT CARGO BAY AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS947; LBL10-RBL21; WL154 FOUND TO BE OUT OF ALLOWABLE LIMITS DUE TO NO SRM LIMITS; REMOVED AND REPLACED AFT BULKHEAD CENTER PANEL LOWER SUPPORT AT BS947; LBL10-RBL21; WL154 IAW SRM 51-10-02-0G-0 PARA 9; SRM 51-40-02-0G-0 PARA 4(B) AND PARA 7(D); DWG 149A8110 AND DWG 149A8117
